| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Codes |
Retinal Detachment (2047); Posterior Capsule Opacification (4807)
| Date of Event |
08/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A other health care professional reported that after surgery, the patient experienced severe posterior capsular opacification and had a yag laser treatment before to remove pco.Patient has developed cancer and is also now on cancer treatment.Additional information has been requested.There are two medical reports associated with this patient.This file belongs to right eye.Additional information has received it states that the patient¿s vision was good, corrected to 1.2 in right eye.In 2017, noticed the gradual onset symptoms of pco.After yag laser treatment, vision was improved from 0.4 to 1.0 in the right eye, vision cleared up and was good.In 2019 during examination of pco recurrence they noticed slight yellowing of iol, possible opacification starting.In 2022, also had a same finding.So, they have planned a surgery for the patient.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information has received it states that the patient¿s vision was good, corrected to 1.2 in right eye.In 2017, noticed the gradual onset symptoms of pco.After yag laser treatment, vision was improved from 0.4 to 1.0 in the right eye, vision cleared up and was good.In 2019 during examination of pco recurrence they noticed slight yellowing of iol, possible opacification starting.In 2022, also had a same finding.So, they have planned a surgery for the patient.